# SDR ASAA2019010427670

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 26,113 hours, 7,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: D06239
- Condition: Failed
- Location: Cockpit
- Part time: 29,037 hours, 8,703 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, THERE WAS A THROTTLE STAGGER AND N1 DISPARITY. NR 1 WAS 84.8% N1 - NR 2 ENGINE WAS 84.1% N1. ENGINE BLEEDS AND PACKS WERE ON. N1'S AND THROTTLES WERE EQUAL AT CLIMB POWER. GROUNDED - YES. CREW REPORTS THE ABOVE N1 READINGS WERE FMC TARGETS & THAT A/T'S WENT TO THE TWO DIFFERENT N1 TARGETS. LT & RT FMC ANALOG DISC PAGE 3/4 SHOWS NO 1 ENG BLEED OFF WHEN SWITCH IS ON (INTERMITTENT). REPLACED AIR COND MOD. OPS CHECK SAME GOOD. REF AMM 21-51-65. #1 ENG BLEED DISC TO FMC'S IS NOW GOOD. OPS CHECK NR 1 & NR 2 FMC GOOD. REF AMM 34-61-00.
